Istituto di Scienza e Tecnologie dell'Informazione     
Morandi Cecchi M., Mancino O. The generalized problem of confined seepage. In: International Journal for Numerical Methods in Engineering, vol. 12 pp. 479 - 486. John Wiley & Sons, Ltd, 1978.
The problem of confined seepage of water under a hydraulic structure, through a porous medium, is considered in an appropriate abstract space. Existence and uniqueness of the solution are proved. The numerical solution is derived by means the finite element method. An error estimate is given. A sample problem is included.

Icona documento 1) Download Document PDF

Icona documento Open access Icona documento Restricted Icona documento Private


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional